# SDR SWAA2022012036478

- Difficulty date: April 17, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 56,126 hours, 32,716 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING #1 LEADING EDGE SLAT LOWER SKIN AT ACTUATOR ATTACH MOUNT HAS CRACKS / REMOVED AND REPLACED #1 LEADING EDGE SLAT IAW AMM 27-81-21 (POS:#1; TAG NO:236548; P/N OFF:144A5010-3; S/N OFF:000905; P/N ON:114A5010-3; S/N ON:000609)
